# SDR UIEA2019010400014

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,847 hours, 10,097 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG MAIN CARGO LOOP 2 ( PERFORMED FIM 26-10 FT 803, CHECKED ALL AFOLTS CARDS NO FAULTS FOUND AT THIS TIME, OPS CHECKS GOOD. )
